# SDR REXA201000109

- Difficulty date: August 16, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 12,114 hours, 10,259 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 12,114 hours, 10,259 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE (NOSE GEAR) ON FINAL APPROACH, 180 KTS FLAPS 20, RWY 24 R EMERGENCY LANDING RWY 24 L.  REMOVED AND REPLACED PROX SWITCH  RT NOSE GEAR DOWNLOCK IAW AMM 32-61-25.  OPC NORMAL.  OK FOR SERVICE.
